# SDR TWAA9816003

- Difficulty date: October 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N632TW
- Make and model: Boeing 767-3Y0
- Aircraft serial: 24953
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EGRESS LIGHTS INOP ON RT SIDE OF FIRST CLASS.  REPAIRED BROKEN WIRES AT RT SIDE OF FIRST CLASS.  CHECK-C 8-26-98 LAX.
